# SDR IPXA2017040115723

- Difficulty date: March 22, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 28,364 hours, 18,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5361
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C15,  MAIN CABIN FLOOR PANEL 232XNF DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW EO B757-530-9692-J.
